# SDR USAA051216

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 15,977 hours, 15,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND CLIP NUT HOLE ON AFT SERVICE DOOR (RT) SILL BEAM AT FR 66 CORRODED.  INSTALLED REPAIR ANGLES & FILLED PER SRM 53-41-14; CORROSION, LEVEL 2; TASK JA-260-53500, DEFECT SIZE: 0.500" X 0.500".
